# SDR A6WA200360059

- Difficulty date: October 22, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2084
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP TAB TRAILING EDGE DAMAGED.  MAINTENANCE REQUESTED REPAIR FROM BAE SYSTEMS RED AVMAX FAX 1698-6910001.  (M)
